Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Panic attacks, high BP, hypothyroid, eye occasionally feels heavy, get floaters in eye with minor discharge. Remedy?

I m kinda worried but i don t want to over react and call my doctor just yet. I have panic attacks anxitety high blood pressure and a hypothyroid problem . Latley my left eye has felt very heavy sometimes i feel like it takes such an extra effort to talk and i m getting black floaters really badly in my left eye as well as some minor clear discharge . *i ve also had a hard time concentrating to the point i type or say things i m thinking that arent really valid to the current conversation. I really don t want to over react here and go running to my doctor for every little thing but i m pretty scared .. what should i do ?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
If you are getting showers of floaters really disturbing you, then may be you should worry.
has there been any change in your vision?
I would like you to see an eye doctor to have your Retina checked. may you don't have any problem. But the fact that you are hypertensive, I would like to be precautious.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor